MathSciNet Relay Station
MathSciNet bibliographic data
MR2099173 34C23 (34C05 37G15)
Xiang, Guanghui; Han, Maoan Global bifurcation of limit cycles in a family of multiparameter system. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 9, 3325–3335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement